# SDR ASAA2019092030813

- Difficulty date: September 20, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 14,682 hours, 4,835 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR BLEED MAINTENANCE MSG. GROUNDED - YES. 2 MIG -51A INSTALLED # 1 BMC REMOVED REF AMM 36-11-34 FOR TESTING. 11799  09/21/2019.  REINSTALLED BMC # 1 & PEFORMED BITE CHECK + OPS CHECK - IAW AMM 36-11-34. OPS TEST GOOD. SEE LP 8074117 FOR CONTINUATION: T/S TO LT WING LOOPS FIN 22HF & 29HF R+R SENSING ELEMENTS 22HF & 29HF REF AMM 36-22-16. OPS TEST & BITE CHECK GOOD. SEE MIG 2C S/N 40-0034847 FOR PANEL INSTALLATION.
